... 4:00pm..I bled for 2 days the 28th (which was a few days late from my expected period) I have not bled again..I've been having mood swings, emotional and tired could I be pregnant? I really need answers
You are experiencing hormonal symptoms.
Plan B is a big dose of hormone, so it's totally normal to get these symptoms.
I get really severe hormonal symptoms when using Plan B. I get REALLY depressed & exhausted, amongst other things.
It's normal to bleed after using Plan B. It can be heavy, too.
It's also normal for your period to be up to a week late, & can also be very heavy.
Everything is happening as it is meant to with Plan B. Try not to worry.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2013 • 1 answer
Posted 7 May 2013 • 1 answer
Posted 11 Nov 2013 • 4 answers
Posted 18 Feb 2015 • 1 answer
Posted 3 Feb 2016 • 2 answers